×

Found 15,544 Documents (Results 1–100)

On Hölder’s inequality in Lebesgue spaces with variable order of summability. (English. Russian original) Zbl 07800622

J. Math. Sci., New York 278, No. 2, 254-263 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 472-482 (2021).
MSC:  46E30 26D15
PDFBibTeX XMLCite
Full Text: DOI

On calculation of the norm of a monotone operator in ideal spaces. (English. Russian original) Zbl 07800621

J. Math. Sci., New York 278, No. 2, 237-253 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 455-471 (2021).
MSC:  47-XX 46E30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software